Acta Mathematica, 1961

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this year (16 articles)

Volume 106, Issue 1

[1] Asymptotic behavior of solutions of parabolic equations of any order

Avner Friedman Minneapolis, USA

TBD mathscidoc:1701.331213

Acta Mathematica, 106, (1), 1-43, 1961.3
[ Download ] [ 2017-01-08 20:31:57 uploaded by actaadmin ] [ 560 downloads ] [ 0 comments ] [ Cited by 24 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] The combinatorial topology of analytic functions of the boundary of a disk

Charles J. Titus University of Michigan, USA

TBD mathscidoc:1701.331214

Acta Mathematica, 106, (1), 45-64, 1960.9
[ Download ] [ 2017-01-08 20:31:57 uploaded by actaadmin ] [ 1130 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Liesche Gruppen und Affin Zusammenhängende Mannigfaltigkeiten

W. Graeub Zürich

TBD mathscidoc:1701.331215

Acta Mathematica, 106, (1), 65-111, 1961.7
[ Download ] [ 2017-01-08 20:31:57 uploaded by actaadmin ] [ 317 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] On Jordan ARCS and Lipschitz classes of functions defined on them

A. S. Besicovitch Philadelphia, Pa., USA I. J. Schoenberg Philadelphia, Pa., USA

TBD mathscidoc:1701.331216

Acta Mathematica, 106, (1), 113-136, 1960.6
[ Download ] [ 2017-01-08 20:31:57 uploaded by actaadmin ] [ 605 downloads ] [ 0 comments ] [ Cited by 16 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 106, Issue 3

[1] On the theory of harmonic functions of several variables

Elias M. Stein Chicago

TBD mathscidoc:1701.331217

Acta Mathematica, 106, (3), 137-174, 1961.12
[ Download ] [ 2017-01-08 20:31:57 uploaded by actaadmin ] [ 664 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Prediction theory and fourier series in several variables. II

Henry Helson Berkeley, California David Lowdenslager Princeton, New Jersey

TBD mathscidoc:1701.331218

Acta Mathematica, 106, (3), 175-213, 1961.2
[ Download ] [ 2017-01-08 20:31:57 uploaded by actaadmin ] [ 716 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Commutators, perturbations, and unitary spectra

C. R. Putnam Purdue University, Lafayette, USA

TBD mathscidoc:1701.331219

Acta Mathematica, 106, (3), 215-232, 1960.12
[ Download ] [ 2017-01-08 20:31:57 uploaded by actaadmin ] [ 642 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] The structure of algebras of operator fields

J. M. G. Fell Harvard University, Cambridge, Mass., USA

TBD mathscidoc:1701.331220

Acta Mathematica, 106, (3), 233-280, 1959.10
[ Download ] [ 2017-01-08 20:31:58 uploaded by actaadmin ] [ 742 downloads ] [ 0 comments ] [ Cited by 198 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Sur le reste de la loi asymptotique de répartition des nombres premiers généralisés de beurling

Paul Malliavin Université de Caen, France

TBD mathscidoc:1701.331221

Acta Mathematica, 106, (3), 281-298, 1961.3
[ Download ] [ 2017-01-08 20:31:58 uploaded by actaadmin ] [ 320 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 107, Issue 1

[1] Theory of$x$-ideals

Karl Egil Aubert Oslo

TBD mathscidoc:1701.331222

Acta Mathematica, 107, (1), 1-52, 1960.12
[ Download ] [ 2017-01-08 20:31:58 uploaded by actaadmin ] [ 697 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] On the structure of measure spaces

Robert E. Zink Purdue University, Lafayette, Ind., U.S.A.

TBD mathscidoc:1701.331223

Acta Mathematica, 107, (1), 53-71, 1961.8
[ Download ] [ 2017-01-08 20:31:58 uploaded by actaadmin ] [ 416 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] On the cohomology of two-stage Postnikov systems

Leif Kristensen University of Chicago, U.S.A.

TBD mathscidoc:1701.331224

Acta Mathematica, 107, (1), 73-123, 1961.8
[ Download ] [ 2017-01-08 20:31:58 uploaded by actaadmin ] [ 583 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Spectral measures in locally convex algebras

Helmut H. Schaefer The University of Michigan, U.S.A.

TBD mathscidoc:1701.331225

Acta Mathematica, 107, (1), 125-173, 1961.5
[ Download ] [ 2017-01-08 20:31:58 uploaded by actaadmin ] [ 595 downloads ] [ 0 comments ] [ Cited by 38 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 107, Issue 3

[1] Connections and conformal mapping

M. Schiffer Stanford University, California, USA N. S. Hawley Stanford University, California, USA

TBD mathscidoc:1701.331226

Acta Mathematica, 107, (3), 175-274, 1961.8
[ Download ] [ 2017-01-08 20:31:58 uploaded by actaadmin ] [ 1323 downloads ] [ 0 comments ] [ Cited by 49 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Shift invariant spaces and prediction theory

P. Masani Indiana University, USA

TBD mathscidoc:1701.331227

Acta Mathematica, 107, (3), 275-290, 1961.10
[ Download ] [ 2017-01-08 20:31:58 uploaded by actaadmin ] [ 568 downloads ] [ 0 comments ] [ Cited by 46 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] On fourier transforms of measures with compact support

A. Beurling Institute for Advanced Study, Princeton, N.J., USA P. Malliavin Institute for Advanced Study, Princeton, N.J., USA

TBD mathscidoc:1701.331228

Acta Mathematica, 107, (3), 291-309, 1961.11
[ Download ] [ 2017-01-08 20:31:58 uploaded by actaadmin ] [ 983 downloads ] [ 0 comments ] [ Cited by 111 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved